# SDR AALA20170618003

- Difficulty date: June 18, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 49,284 hours, 20,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88319
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT L3 WINDOW POST.   REPAIRED IAW SRM 51-20-10, EA 270775, AND SB737-53-1345R2.
